Medications Can Trigger Your Hair Loss

Do you know which Medications can Trigger your Hair Loss?
Medications are helping us in the regulation of your health. But at the same time, some medications cause side effects and complications such as irritation, scarring, inflammation, soreness, itching etc.

Yes.!!! Certain medications can change your hair color or texture and also causes hair thinning, hair loss or baldness.

Medications that can Cause Hair Loss:
Acne Pills
Antibiotics
Antidepressants
Antifungal medications
Blood thinners (anticoagulants)
Chemotherapy medications
Cholesterol-lowering medications
Epilepsy medications (anticonvulsants)
High blood pressure medications (antihypertensives)
Hormone replacement therapy estrogen or progesterone for women, androgens and testosterone for men
Immuno-suppressant medications
Interferons
Mood stabilizers
Non-steroidal anti-inflammatory medications (NSAID’s)
Oral contraceptives
Parkinson’s disease medications
Steroids
Thyroid medications
Medications can Trigger 02 Kinds of Hair Loss:
Telogen effluvium
Anagen Effluvium
1. Telogen effluvium:
It’s a kind of medication-induced hair loss.
Telogen effluvium mostly displays its early symptoms in between 2 to 4 months after the consumption of medication.
This type of hair loss causes the hair follicles to go into the inactive or resting stage.
Victims of Telogen effluvium, mostly lose 100 to 150 hair on a regular basis.
2. Anagen effluvium:
Anagen effluvium occurs during the anagen stage or when the hair is actively re-growing.
This kind of hair loss prevents the hair cells from making new hair and also from the normal division.
Anagen effluvium is detectable after few days of the medication intake.
Patients with cancer, taking chemotherapy are the most common sufferers of this kind of hair loss.
Anagen effluvium is the most severe form of hair loss in which, a victim sheds all of his hair from the head and also from his eyebrows, eyelashes and beard region.
Consultation with the Trichologist at the Hair Transplant Clinic:
If you are also using any above-mentioned medications then you are also prone to suffer from hair loss. Rather than self-diagnosis and self-medication by using out-dated hair loss treatments, it’s always a good idea if you consult a trichologist.

Comments are closed.